| Catalog Number |
112082070 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "7.0 et is too hard , rigid, not compliant with pt's tissue, increased risk of trauma or bleeding in the oral airway." the issue was identified prior to use.There was no patient involved.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was provided for analysis.A device history record review was performed, and no relevant findings were identified.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.Teleflex will continue to monitor and trend for reports of this nature.